# SDR IPXA2016011197600

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A25771860094
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C FWD CARGO BALL MAT 131 QE HAS PUNCTURE THROUGH METAL SKIN ON BOTTOM SIDE, REPAIRED IAW SREO M-2550-11648-K.
